Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, can anyone please help me? I have been using zanidip for nearly a month now, and it is working, but the problem is that I am having real troubles with constipation now. I am not sure if this is normal and if it is a side effect of the zanidip? Do you know anything about this and do you think I should call my doctor?

Loading...

Hello to you too. Unfortunately, constipation is a rare side effect of zanidip, and it can sure make your life very unpleasant. In your place, I would certainly inform your health care provider about this as soon as you can. There are some alternatives to zanidip that might not have the same side effects for you.
Reply

Loading...

I am also experiencing for the first time and in my seventies chronic constipation daily. Taking senna based pills in combination with prunes, fruits and "fast" foods had little effect, whereas normally they would have been effective.
My physician reacted I think too little to my complaint and suggested constipation is a part of the ageing process but referred me to more effective laxatives, Normarol, Mexamucil and Movicon. I was also experiencing a painful area on the sole of me foot. .... When I raised these matters with a chemist, he expressed concern that Constipation of this degree is a harmful side effect of ZANIDIP. He also wondered if the foot problem was also a side effect where an accumulation of fluid tends to occur in the feet [which I doubt in this case, but hey?]. His advice was to report this to my doctor and to ask if another medication would be more suitable.
I was prescribed MICARDIS PLUS to control a slightly elevated blood pressure. Then ZANIDIP 10mg was added when the MICARDIS PLUS was not managing. The combined result was a complete success, and I suspect my doctor prefers to run the side effects in order to achieve a perfect blood pressure reading. HOWEVER first indications are that MOVICON is providing relief, though I will ask the doctor to review this.
Reply

Loading...